RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1989, Volume 45, Issue 6, Pages 93–98 (Mi mz3508)  

This article is cited in 1 scientific paper (total in 1 paper)

Nonautonomous dissipative dynamical systems with a hyperbolic subset of the center (one-dimensional case)

D. N. Cheban


Full text: PDF file (672 kB)

English version:
Mathematical Notes, 1989, 45:6, 495–498

Bibliographic databases:

Received: 09.03.1987

Citation: D. N. Cheban, “Nonautonomous dissipative dynamical systems with a hyperbolic subset of the center (one-dimensional case)”, Mat. Zametki, 45:6 (1989), 93–98; Math. Notes, 45:6 (1989), 495–498

Citation in format AMSBIB
\Bibitem{Che89}
\by D.~N.~Cheban
\paper Nonautonomous dissipative dynamical systems with a hyperbolic subset of the center (one-dimensional case)
\jour Mat. Zametki
\yr 1989
\vol 45
\issue 6
\pages 93--98
\mathnet{http://mi.mathnet.ru/mz3508}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1019041}
\zmath{https://zbmath.org/?q=an:0697.34045}
\transl
\jour Math. Notes
\yr 1989
\vol 45
\issue 6
\pages 495--498
\crossref{https://doi.org/10.1007/BF01158240}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989CP77700024}


Linking options:
  • http://mi.mathnet.ru/eng/mz3508
  • http://mi.mathnet.ru/eng/mz/v45/i6/p93

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. A. Dubrovin, S. P. Novikov, “Hydrodynamics of weakly deformed soliton lattices. Differential geometry and Hamiltonian theory”, Russian Math. Surveys, 44:6 (1989), 35–124  mathnet  crossref  mathscinet  zmath  adsnasa
  • Математические заметки Mathematical Notes
    Number of views:
    This page:191
    Full text:72
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020